# SDR ALGA2012091901

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N279AL
- Make and model: Bell 206L-4
- Aircraft serial: 52314
- Aircraft time: 7,508 hours
- Engine: Allsn 250C30P
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 206310105101
- Condition: Worn
- Location: Tail Rotor Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAILROTOR HUB & BLADE ASSY ONE BEARING WORN.
